# SDR SWAA2022022429902

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 222BF HAS DISBOND AT (5) INSERT LOCATIONS / FLOOR BOARD 222BF DISBOND A (5) INSERT LOCATIONS REPAIRED IAW SRM 53-00-50-2R-1
